Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

getting some facial and body hair on steroids

meoqei

New member
24 year old female. First time steroid user
so I have been using winstrol and anavar for the past 10 weeks
I’m on 20mgs of winstrol and 15mgs of anavar
I started to develop some facial in body hair
is there any way to combat this because I’m also getting some really good results and getting stronger and I don’t want to have to stop the cycle
 
24 year old female. First time steroid user
so I have been using winstrol and anavar for the past 10 weeks
I’m on 20mgs of winstrol and 15mgs of anavar
I started to develop some facial in body hair
is there any way to combat this because I’m also getting some really good results and getting stronger and I don’t want to have to stop the cycle
you should stop the steroids

just use 2.5mgs anavar 10mgs cardarine
and stop all steroids
 
24 year old female. First time steroid user
so I have been using winstrol and anavar for the past 10 weeks
I’m on 20mgs of winstrol and 15mgs of anavar
I started to develop some facial in body hair
is there any way to combat this because I’m also getting some really good results and getting stronger and I don’t want to have to stop the cycle
No winstrol and stick to 5mg tops of Var
 
the quality of the gear you're using could be causing this to happen
 
I would drop the steroids immediately and hopefully it will go away
 
Top Bottom